Normal and Binomial Selection Problems

Article

Friedrichs, Michael D.; Guenther, William C.   (1989, ASQC)   University of Wyoming

Journal of Quality Technology    Vol. 21    No. 1
QICID: 5632    January 1989    pp. 41-45
List $10.00
Member $5.00

FOR A LIMITED TIME, ACCESS TO THIS CONTENT IS FREE!
You will need to be signed in.
New to ASQ? Register here.

Article Abstract

Selection problems for normal means (assuming equal variances) and binomial probabilities of success are discussed. For both cases k distribution identified by these parameters are considered. The objective is to select, based on a random sample size n from each of the k distributions, a subset of size s distributions which contain the t distributions with the largest parameters (called the t best) where k > s >/- t >/- 1. Minimum values of the probability of a correct selection are used to quantify the effectiveness of the procedures. Since these probabilities require numerical evaluation, user-friendly interactive computer programs (available upon request) have been prepared. Sample size problems are emphasized.

Keywords

Sampling,Selection,Sample size


Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers





ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.